Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
auddey

problems w/ skin darkening

Recommended Posts

hi! i've been on the regimen for 2 weeks now, results are great, my skin is clearing up slowly..

however, my skin is totally darkening! i'm so tanned now! hehe..

suggestions any one?

can i use a moisturizer that whitens? w/ SPF 15 probably? would that help?

Share this post


Link to post
Share on other sites

Make sure you are moisturizing well, and yes you should be using sunscreen each day. Some skin lightening products react negatively with bp, so I wouldn't recommend anything with hydroquinone.

Share this post


Link to post
Share on other sites

Avoid BP at all costs if it darkens your skin. Seek alternative. You dont need any skin lighting cream just stop using it. Theres tons of acne medicine out there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×